U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Hives on back and stomach

A 19-year-old female asked:
Dr. John Chiu
Allergy and Immunology 58 years experience
Too vague: Your description is too vague and thus the reason why you are not getting any response after 11 hrs. Need to be more precise.
Created for people with ongoing healthcare needs but benefits everyone.
A 26-year-old female asked:
Dr. John Chiu
Allergy and Immunology 58 years experience
Depends: Hives are raised and usually itchy. They usually subside in less than 24 hrs. Are these what you have? If not, then they are rash which can be caus... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Stevan Cordas
Internal Medicine 58 years experience
Rashes: Without seeing the rash we would all be guessing. There are hundreds of causes of rashes. If it persists, see your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
A 17-year-old female asked:
Dr. Nayla Mumneh
Allergy and Immunology 30 years experience
Hives: If these are hives, they should stop on their own in a few days, take zyrtec (cetirizine) before going to sleep until they disappear completely, if th... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
Dr. James Ferguson
Pediatrics 47 years experience
Basics: Hives over extensive areas are often triggered by a food exposure. One can develop a food allergy ( or similar reaction to spices or additives in foo... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 34-year-old male asked:
Dr. Barbara Stark Baxter
Allergy and Immunology 43 years experience
Causes of hives : Hives can be very complicated . The longer they continue to erupt, the more complicated they may be. If the lesions are staying in the same place, the... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A member asked:
Dr. James Seward
Dermatology 23 years experience
There : There are many possibilities including a drug rash, a viral exanthem, scabies, eczema, bites, psoriasis, and many others. Hard to tell without a pict... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A member asked:
Dr. Joy Jackson
Family Medicine 20 years experience
The : The odds of you having an allergic reaction from a Plan B taken three weeks ago are highly unlikely. Even if this was the case, there is no treatment ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 17-year-old female asked:
Dr. Humaira Hashmi
25 years experience
Rash: Do u have any rash in your legs where do u have pain in your belly .it can be simple as a allergic reaction to something that you ate or if pain or r... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 66-year-old male asked:
Dr. Ronald Krauser
A Verified Doctoranswered
Rheumatology 53 years experience
It depends: It depends on the dose and the length of time it was given. With this type of drug reaction, it usually requires 10-14 days of prednisone.
Created for people with ongoing healthcare needs but benefits everyone.
A 23-year-old female asked:
Dr. Nayla Mumneh
Allergy and Immunology 30 years experience
Rash: They can be either, you really need to have your rash examined to know how to treat it and if you are contagious or not, see your doctor sooner than l... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership